References

  1. Gikhman Y.I. Some boundary theorems for the number of intersections of a random function of the boundary of a given domain. Nauk. zap. Kyiv. derz. univ. 1957, 16, 149-164. (in Ukrainian)
  2. Gikhman Y.I. Asymptotic distributions of the number of intersections by a random function of the number of sections of the boundary of a certain area. Visn. Kyiv. derz. univ. 1958, 1, 25-46. (in Ukrainian)
  3. Skorokhod A.V. Some limit theorems for additive functionals of the sequence of sums of independent random variables. Ukrain. Mat. Zh. 1961, 13 (4), 67-78. (in Russian)
  4. Portenko N. I. Non-negative additive functionals of a Markov process and some limit theorems. Teor. Sluch. Prots. 1973, 1 , 96-107. (in Russian)
  5. Portenko N. I., Yephimenko S. V. On the number of crossings of a partly reflecting hyperplane by a multidimensional Wiener process. Lect. Notes Control Inf. Sci. 1987, 96, 194-203.
  6. Osypchuk M.M., Portenko M.I. On the third initial-boundary value problem for some class of pseudo-differential equations related to a symmetric $\alpha$-stable process. J. Pseudo-Differ. Oper. Appl. 2018, 9, 811-835. doi: 10.1007/s11868-017-0210-3
  7. Osypchuk M.M., Portenko M.I. One type of singular perturbations of a multidimensional stable process. Theory Stoch. Process. 2014, 19(35) (2), 42-51.
  8. Dynkin E.B. Markov Processes. v. I, Springer, Berlin, Heidelberg, v. II, Academic Press, New-York, 1965.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.